Health knowledge made personal
Join this community!
› Share page:

Can armour thyroid cause stomach upset?


Posted by cathieg

My doctor prescribed 90 mg on an empty stomach along with a bioidentical hormone gel by skin of 3 mg estrogen/progesterone 150 mg/testosterone 1 mg + 1 gm of estriodol vaginally.  After the first day I began to experience upset stomach, like a terrible case of indigestion.  It has persisted for 5 days now with no let up.  I had a bleeding ulcer in my younger days and it feels a little like that felt.  Can you tell me if armour thyroid or armour thyroid and the combination of bioidentical hormones could cause this symptom?  If so, what side affects, if any, would be caused if I just stopped taking them?  My pharmacist told me upset stomach was not a common symptom and I should continue to take the prescriptions as my stomach issues were being caused by something else.  But have not changed anything else to cause there symtpoms.  Thanks!
 
Post an answer
Write a comment: